🏪 Sold by
Amazon.com
🚚 Shipping
Free Shipping
Product Details
✓ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, Grape Flavor, is ibuprofen 100 mg, a pain reliever and fever reducer. Compare to the active ingredient of Children's Motrin
✓NSAID: Chewable tablets are a convenient choice for busy families: No dosing container or water needed. Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg temporarily reduces fever and provides up to 8 hours of relief of minor aches & pains
✓MADE FOR CHILDREN: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg is a pain reliever and fever reducer specifically formulated for children ages 2-11. This product is gluten free and preservative free
✓LASTS UP TO 8 HOURS: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg provide multiple symptom relief that lasts up to 8 hours per dose. Grape flavor is a child-pleasing favorite to help the medicine go down
✓PAIN RELIEVER/FEVER REDUCER: Amazon Basic Care Children's Ibuprofen Chewable Tablets, 100 mg, reduces fever and relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches